MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR
Model Number 90010400499991010
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Unable to Obtain Readings (1516); Failure to Analyze Signal (1539); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device problem code: 4019.Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male patient (age unknown), the device (x series s/n (b)(6)) was unable to detect the attached electrode pads and failed to discharge.Complainant indicated that the clinician obtained another device (aed pro s/n (b)(6)) to continue treating the patient and the device prompted a ?unit failed? message, shutdown and would not power up.Paramedics arrived with a third device, shocked the patient and obtained rosc.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections b5, h6 (medical device problem code), d4 model # updated, d4 catalog # removed, d4 primary udi # updated.Evaluation results: the device and disposable battery were returned to zoll medical canada for evaluation.The customer's report related to "device is unable to discharge" is attributed to the cpr adaptor.The cpr adaptor was scrapped after testing.The customer's report related to the same battery could not turn on the device was verified and attributed to a depleted battery.The customer's report related to the unit advised non-shockable on what appears to be a shockable rhythm was confirmed as the device meets specification.Review of the clinical data indicates cpr interference was the main cause of the non-shockable decision.The device was recertified and returned to the customer.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male patient (age unknown), the device (x series s/n (b)(6) was unable to analyze and failed to discharge.Complainant indicated that the clinician obtained another device (aed pro s/n (b)(6) to continue treating the patient and the device prompted a "unit failed" message, shutdown and would not power up.Paramedics arrived with a third device, shocked the patient and obtained rosc.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
AED PRO
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19475586
Report Number1220908-2024-02017
Device Sequence Number17910482
Product Code MKJ
UDI-Device Identifier00847946016142
UDI-Public(01)00847946016142(21)AA16C039068
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number90010400499991010
Device Catalogue NumberAED PRO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
X SERIES SN (B)(6).
Patient SexMale